# SDR FDEA201303150576

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 660-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER CUT OUT CREASE BEAM ANGLE HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 53-30-15. FOUND OUT OF LIMITS IAW SRM 53-30-15, FIG 101, DETAIL III. REMOVED INNER ANGLE IAW SRM 51-40-02, DRILLED AND LOCATED NEW INNER ANGLE IAW SRM 51-40-05, DWG 143N8322, INSTALLED NEW INNER ANGLE IAW SRM 51-40-02, DWG 143N8322, CAT "A" MAJOR REPAIR.
